# SDR JIKA2019091701

- Difficulty date: September 11, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N26RZ
- Make and model: Beech 1900C
- Aircraft serial: UC134
- Aircraft time: 23,959 hours, 34,566 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO KAVP LANDING GEAR CONTROL HANDLE WAS SELECTED INTO DOWN POSITION, THE LG SYSTEM DID NOT RESPONSE AND NO DOWN AND LOCK INDICATION.  AFTER 10 SECONDS, THE LANDING GEAR CONTROL HANDLE WAS BROUGHT BACK INTO UP POSITION AND INITIATED GO AROUND AND CLIMBED TO 4000 FEET.  CREW CONTACTED ATC AND REQUESTED DIVERTING FOR HAVING GEAR ISSUE, ATC APPROVED AND SWITCHED OVER TO CONTROL CENTER THEN DIRECTED TO KALB AND EMERGENCY WAS DECLARED BY CONTROL CENTER.  DESCENDING, CREW REQUESTED TOWER FLYBY FOR GEAR EXTENSION VERIFICATION.  GEAR WAS MANUALLY EXTENDED BY FOLLOWING THE CHECKLIST AND SUCCESSFULLY GOT 3 GREEN INDICATION WITH VISUAL VERIFICATION FROM LEFT MAIN GEAR AND TOWER VERIFIED ALL 3 GEARS.  AIRCRAFT SAFELY LANDED AT KALB WITH NO ISSUE.  CONTRACT MAINTENANCE - INSPECTED LANDING GEAR, NO FLUID LEAKS NOTED.  INSPECTED HYDRAULIC POWER PACK CONNECTIONS, INSPECTED GEAR UP PRESSURE SWITCH, GEAR UP DOWN SOLENOIDS AND LANDING GEAR RELAY.  NO DEFECTS NOTED.  JACKED AIRCRAFT PERFORMED SIX UP DOWN CYCLES PER THE MAINTENANCE MANUAL 32-30-00.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
